MathSciNet Relay Station
MathSciNet bibliographic data
MR1775793 05C69 (05C35)
Henning, Michael A. Graphs with large total domination number. J. Graph Theory 35 (2000), no. 1, 21–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement